# SDR IPXA2025092367676

- Difficulty date: September 8, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,199 hours, 4,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771421
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 2360 S-11L REPAIRED  I.A.W SWPM 20-10-11 , 20-10-12 REV.89 INSTALLED WIRE BUNDLE SUPPORT CLAMPS AT MAIN DECK STA 2350 BETWEEN S-9L TO S-13L AND CONDITION CHECK NORMAL. PERFORM EO-95193-REQ1 REV.1 AND EI NO.F2025A53M-2048 REV.1.
